| Model Number |
IBAL UKA TIB BEA-RING TRL SZ 4 8MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 04/05/2023, it was reported by a sales representative via sems that an ar-601-tbd8 tibial bearing trial broke.This occurred during a case, with no patient effect reported.No additional information was provided.Additional information is requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint allegation is confirmed based on the customer-provided photo.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces during insertion/extraction of the trial.